Propalgina Plus 10 sobres

Medicine that combines 4 active ingredients to relieve pain, fever, dry cough, congestion and runny nose that often appears with flu, colds or catarrh

More details

7,60 € tax incl.

More info

WHAT IS PROPALGINA PLUS
Propalgina Plus is indicated on a medicine to relieve symptoms of flu, colds or colds in adults and adolescents over 12 years old.
Propalgina Plus combines 4 active principles to combat the most common symptoms:
- Paracetamol: fever, general aches and pains.
- Clorfenamina: Runny nose (rhinorrhea).
- Phenylephrine nasal congestion.
- Dextromethorphan: Dry cough.

COMPOSITION
- Active ingredients (composition above) Paracetamol 500 mg, 7.5 mg phenylephrine hydrochloride, 2mg Chlorpheniramine Maleate and 10 mg dextromethorphan hydrobromide. Also contains 200 mg of ascorbic acid (vitamin C) for each envelope.
- Excipients: saccharin, sucrose, anhydrous citric acid, sodium cyclamate, mannitol, edetate disodium, colloidal silica, povidone, and thiazolidine carboxylic acid dye and flavoring tail.

WARNINGS AND PRECAUTIONS
Check with your doctor before taking this medicine if:
- If you are allergic to acetaminophen, phenylephrine, dextromethorphan, chlorpheniramine, ascorbic acid (vitamin C), tartrazine or any other part of this medicine.
- If you have asthma, respiratory depression, lung disease, asthma cough or cough with lots of mucus.
- If you are currently being treated with any other medications.
- If you have heart disease, hypertension, liver, kidney or respiratory failure, pneumonia, hyperthyroidism, atopic dermatitis, anemia, glaucoma, urinary retention or obstruction in the bladder, oxalic urolithiasis or oxaluria.
During treatment with Propalgina Plus you should avoid drinking orange juice, lemon or grapefruit, alcohol and use of other medications containing encased paracetamol.
Propalgina Plus contains sucrose, bear in mind in the case of intolerant patients this or other sugars.

CHILDREN
Children under 12 years old should not take Propalgina Plus since it is contraindicated for that age range.

PREGNANCY AND LACTATION
Pregnant women, who think they may be pregnant and women breast feeding should not take Propalgina Plus except by prescription.

DRIVING AND USING MACHINES
Propalgina Plus may cause sedation or sleepiness. This should be taken into account in the case of patients queban driving or operating dangerous machinery.

POSOLOGY
- Adults and adolescents from 14 years old: 1 out of every 4 to 6 hours as needed. should not exceed 6 sachets a day.
- Adolescents between 12 and 14 years old: 1 out of every 6 hours not to exceed 4 sachets a day.
- Children under 12 years old: Do not administer, is contraindicated.
Patients with hepatic or renal insufficiency should go to your doctor for this will adjust the dose.
Treatment with this medicine should be discontinued once symptoms have disappeared.

ADVERSE EFFECTS
- Rare: Hypotension, malaise and high levels of liver transaminases.
- Very rare: renal failure, hypoglycemia, changes in blood cell counts, jaundice and hypersensitivity reactions.

OVERDOSE
In case of overdose or accidental ingestion fit expect the following symptoms: nausea, dizziness, vomiting, anorexia, diarrhea, abdomen pain, jaundice, irritability, nervousness, anxiety, insomnia, hallucinations, headache, dizziness, miosis or mydriasis, vision blurred, clumsiness, drowsiness, dry mouth, throat or nose, dyspnea, rash, facial flushing, tremors, tachycardia, arrhythmias, hypertension or hypotension, pulmonary edema, respiratory depression, cerebral hemorrhage and loss of consciousness.
In case of accidental ingestion or overdose you should go as soon as possible to a medical center or call the Toxicology Information Service: +34 915 62 04 20

HOLDER OF THE MARKETING AUTHORISATION
Bayer Hispania, S.L.
Av Baix Llobregat, 3 -. 5
08970 Sant Joan Despi (Barcelona)

RESPONSIBLE FOR MANUFACTURING
Bayer Bitterfeld GmbH OT Greppin Salegaster Chaussee 1
06803 Bitterfeld-Wolfen Germany

DOWNLOAD LEAFLET

Reviews

Write a review

Propalgina Plus 10 sobres

Propalgina Plus 10 sobres

Medicine that combines 4 active ingredients to relieve pain, fever, dry cough, congestion and runny nose that often appears with flu, colds or catarrh

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense